# SDR CALA2011120900805

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 43,946 hours, 7,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32312
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELOW BULK CARGO DOOR GOUGED FROM (L)S34 TO (L)S39 BETWEEN STA 1439 & STA1480 REF L/P8431198.  AFT FUSELAGE AREA CLEANED PER SRM 51-10-02 DAMAGE REMAINS PERM REPAIR TO BE ACCOMPLISHED IN HEAVY CK.  FX BS 1439 TO 1480 STR 33L TO 39L SKIN REPAIRED PER ECRA 5330-04180 PART 1.
